MAUDE Adverse Event Report: DEXCOM, INC. DEXCOM G5 MOBILE CONTINUOUS GLUCOSE MONITORING SYSTEM

DEXCOM, INC. DEXCOM G5 MOBILE CONTINUOUS GLUCOSE MONITORING SYSTEM
Model Number MT22949
Medical Device Problem Code Defective Alarm (1014)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that intermittent audio output occurred.No product or data was provided for evaluation.Confirmation of the allegation and a probable cause could not be determined.No injury or medical intervention was reported.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
The product was evaluated.An external visual inspection was performed and passed.Charge and boot tests were performed and passed.Receiver functional testing were performed and passed.An audio/vibration test with dexcom global receiver communication tool was performed and passed.A "try it" audio/vibration test was performed and passed.An internal visual inspection was performed and passed.Speaker audio and vibrator intermittent tests were performed and passed.The speaker and vibrator resistance were measured and passed.The receiver log was downloaded and reviewed finding no error related to the complaint.The allegation was not confirmed.A probable cause could not be determined as the allegation was not found.No injury or medical intervention was reported.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Subsequent to the initial mdr, a correction is required.

Brand Name
DEXCOM G5 MOBILE CONTINUOUS GLUCOSE MONITORING SYSTEM
Common Device Name
CONTINUOUS GLUCOSE MONITOR
Manufacturer (Section D)
DEXCOM, INC.
6340 sequence dr.
san diego CA 92121
MDR Report Key9659009
Report Number3004753838-2020-010988
Device Sequence Number3319332
Product Code PQF
UDI-Device Identifier30386270000157
UDI-Public30386270000157
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P120005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMT22949
Device Catalogue NumberSTR-MD-001
Device Lot Number5251893
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/03/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/06/2020
Supplement Date Received by Manufacturer02/06/2020
03/03/2020
Initial Report FDA Received Date02/03/2020
Supplement Report FDA Received Date02/27/2020
03/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age73 YR